Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 15 year old female who in January 2007, was vaccinated with the first dose of Gardasil. Concomitant medication was not reported. In January 2007 within days of the vaccination, the patient developed redish patches on her distal arm near injection site after her first vaccination with Gardasil. Near the injection site was a small abscess with tiny eschar over it. The event was inferior and anterior to the injection site. The physician stated that it could be an infected follicle or low grade cellulitis. The patient also had a sore throat. The patient sought unspecified medical attention and was treated with Keflex. The patient''s redish patches on distal arm near injection site, small abscess with tiny eschar over it and sore throat persisted. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166